# SDR SWAA2020072196997

- Difficulty date: July 1, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LT VAPOR BARRIER CRACKED APPROX LBL 41.   REMOVED AND REINSTALLED VAPOR BARRIER AT BS 663 LT APPROX LBL 41 IAW SRM 51-40-02-0G-0, AND DWG 111A1000, REV A.
